Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 10, NWS Austin/San Antonio, TX

July 24, 2008Bexar County, Comal County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 24, 2008, 12:43 PM CDT for Bexar County, Comal County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2008, 12:43 PM CDT (17:43 UTC)
Expired
Jul 24, 2008, 3:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Comal County, TX

The radar

The Austin/San Antonio radar (KEWX), 32 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2008-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2008-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 241749
FFWEWX
TXC029-091-242045-
/O.NEW.KEWX.FF.W.0010.080724T1743Z-080724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT THU JUL 24 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEXAR COUNTY...
  COMAL COUNTY...

* UNTIL 345 PM CDT.

* AT 1242 PM CDT...THE NATIONAL WEATHER SERVICE RADAR SHOWED A 
  CONTINUATION OF HEAVY RAIN ACROSS BEXAR AND COMAL COUNTIES.  
  THIS HEAVY RAIN WILL CONTINUE THE NEXT 1 TO 2 HOURS...BRINGING
  PERIODS OF HEAVY RAINFALL...WITH RAINFALL AMOUNTS OF 1 TO 3 
  INCHES IN A SHORT PERIOD OF TIME.  

* LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL CITY...
  TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...SPRING BRANCH...
  SMITHSON VALLEY...SHAVANO PARK...SEA WORLD...SCHERTZ...SAN
  ANTONIO...OLMOS PARK...NEW BRAUNFELS...LIVE OAK...LEON VALLEY...
  LEON SPRINGS...KIRBY...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...
  HELOTES...GUADALUPE RIVER STATE PARK...GARDEN RIDGE...FISCHER...
  FAIR OAKS RANCH...CROSS MOUNTAIN...CANYON LAKE DAM...BULVERDE AND
  ALAMO HEIGHTS.

SHOWERS AND THUNDERSTORMS WILL MOVE FROM THE SOUTHEAST TO THE 
NORTHWEST...WITH A CONTINUATION OF PERIODS OF HEAVY RAIN.  THIS
WILL CAUSE FLOODING AT LOW WATER CROSSINGS...ON LOW LYING ROADS
AND HIGHWAYS...AND IN LOW LYING AREAS.  RAINFALL AMOUNTS OF 
1 TO 3 INCHES IN A SHORT PERIOD OF TIME IS LIKELY WITH THESE
SHOWERS AND THUNDERSTORMS. 

MOTORISTS SHOULD EXERCISE CAUTION IN AND NEAR LOW WATER 
CROSSINGS AND IN LOW LYING AREAS THAT ARE SUBJECT TO FLOODING.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU 
SAVE MAY BE YOUR OWN.

LAT...LON 2925 9880 2970 9881 2976 9864 3003 9829
      2988 9808 2980 9802 2975 9801 2969 9809
      2959 9833 2956 9829 2957 9825 2949 9817
      2949 9813 2946 9813 2911 9842

$$
1 follow-up statement
000 
WGUS74 KEWX 241859
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT THU JUL 24 2008

TXC029-091-242045-
/O.CON.KEWX.FF.W.0010.000000T0000Z-080724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BEXAR TX-
147 PM CDT THU JUL 24 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR BEXAR
AND COMAL COUNTIES...

AT 147 PM CDT...SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP ACROSS
BEXAR AND COMAL COUNTIES...MOVING FROM THE SOUTHEAST TO THE
NORTHWEST AT 20 TO 25 MPH. 

SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN WAS LOCATED
FROM NEAR STINSON FIELD AND WEST TO NEAR VON ORMY AND SOUTH OF
HELOTES.  THESE SHOWERS AND THUNDERSTORMS WERE DEVELOPING TO THE 
NORTHWEST...AND WILL BRING CONTINUED PERIODS OF HEAVY RAIN TO
BEXAR COUNTY AND SAN ANTONIO IN THE NEXT 1 TO 2 HOURS.  ADDITIONAL
SHOWERS AND THUNDERSTORMS SOUTH OF COMAL COUNTY WILL MOVE NORTH...
AND COULD BRING ANOTHER ROUND OF HEAVY RAIN TO COMAL COUNTY THIS
AFTERNOON. 

SHOWERS AND THUNDERSTORMS WILL MOVE FROM THE SOUTHEAST TO THE 
NORTHWEST...WITH A CONTINUATION OF PERIODS OF HEAVY RAIN.  THIS WILL 
CAUSE FLOODING AT LOW WATER CROSSINGS...ON LOW LYING ROADS AND 
HIGHWAYS...AND IN LOW LYING AREAS.  RAINFALL AMOUNTS OF 1 TO 3 
INCHES IN A SHORT PERIOD OF TIME IS LIKELY WITH THESE SHOWERS AND 
THUNDERSTORMS. 

LOCATIONS IN THE WARNING AREA INCLUDE TIMBERWOOD PARK...THE
DOMINION...SPRING BRANCH...SMITHSON VALLEY...NEW BRAUNFELS...LEON
SPRINGS...GARDEN RIDGE...FISCHER...FAIR OAKS RANCH...CROSS
MOUNTAIN...CANYON LAKE DAM AND BULVERDE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2925 9880 2970 9881 2976 9864 3003 9829
      2988 9808 2980 9802 2975 9801 2969 9809
      2959 9833 2956 9829 2957 9825 2949 9817
      2949 9813 2946 9813 2911 9842

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 11:01 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 24, 11:01 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 AM CDT THU JUL 24 2008

.UPDATE...
UPDATED ZONES TO EXTEND TOR WATCH PER SPC COORDINATION...THANKS
SEVERAL WEAK TORNADO SIGNATURES WERE APPEARING OVER CENTRAL AND
SERN PORTIONS OF SOUTH CENTRAL TEXAS LATE THIS MORNING WITH SOME
TOUCHDOWNS BEING NOTED BY MEDIA OUTLETS IN THE SAT METRO AREA. THE
SIGNATURES DUE NORTH OF THE CENTER OF DOLLY ONLY LAST A SCAN OR
TWO BEFORE DISAPPEARNIG HOWEVER...STRONGER, LONGER LIVED THREATS
EXIST IN THE NE QUADRANT WHERE FEEDING OF COVECTIVE BANDING IS
AIDED BY INSOLATION. WITH THE SMALLER, SHORT-LIVED ROTATIONS
RESULTING IN BRIEF TOUCHDOWNS, IT MAKES SENSE TO EXPAND THE WATCH
NORTHWARD AND WESTWARD ALL THE WAY INTO GILLESPIE AND VAL VERDE
COUNTIES TO KEEP PACE WITH THE TRACK OF DOLLY.

MORNING UPDATE ALSO RAMPED UP THE QPF VALUES TO INCREASE AMOUNTS
FOR TODAY AND THIS EVENING AND TO ANTICIPATE POSSIBLE WARM CORE
HIGHER AMOUNTS ALONG THE RIO GRANDE LATE TONIGHT. IT STILL APPEARS
LOCALLY 2-4 INCHES IS A GOOD BET FOR THE GENERAL 36 HOUR RAINY
PERIOD ALONG AND SW OF I-10 AND 5-7 INCH AMOUNTS OVER THE RIO
GRANDE PLAINS NEAR EAGLE PASS WHERE A NOCTURNAL RAIN EVENT IS
EXPECTED. LIGHTER STORM TOTALS OF A 1/2 TO 1 1/2 INCHES ARE STILL
ANTICIPATED FOR THE AUSTIN METRO AREA AND NORTHERN HILL COUNTRY.
RAIN CHANCES SHOULD DIMINISH FROM EAST TO WEST ACROSS THE AREA
LATE FRIDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 727 AM CDT THU JUL 24 2008/

UPDATE...
UPDATED THE HAZARDS GRID AND THE APPROPRIATE TEXT
PRODUCTS FOR THE NEW TORNADO WATCH 744 VALID UNTIL 23Z.

PREV DISCUSSION... /ISSUED 642 AM CDT THU JUL 24 2008/

AVIATION...
TROPICAL STORM DOLLY WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS THROUGH MUCH OF
THE TAF PERIOD. CIGS WILL GENERALLY REMAIN MVFR THROUGH THE
AFTERNOON...WITH PERIODIC SHOWERS AND THUNDERSTORMS LOWERING
CONDITIONS TO IFR. EAST WINDS OF 10 TO 15 KTS WITH GUSTS OF 25 KTS
CAN BE EXPECTED THROUGHOUT THE DAY...WITH GUSTS TO 35 KTS POSSIBLE
IN AND AROUND THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 324 AM CDT THU JUL 24 2008/

DISCUSSION...
WEAKENING TS DOLLY STILL HAS A WELL DEFINED CIRCULATION IN THE
LOWER VALLEY. MAVERICK, DIMMIT AND ZAVALA COUNTIES WILL BE WELL
WITHIN THE CONTINUOUS RAIN BANDS TODAY. EVENTHO THERE HAS NOT BEEN
APPRECIABLE RAINFALL YET, THE PROJECTED TOTALS OF 3 TO 5 INCHES
COULD CREATE SOME FLOODING PROBLEMS. THE BROADER RAIN BANDS WILL
MOVE THROUGH SOUTH CENTRAL TEXAS TODAY AS NOTED BY THE SWATH OF
2.5+ INCHES PRECIPITABLE WATER ROTATING AROUND DOLLY. TEMPS WILL
BE CLOUD AND RAIN DEPENDENT, BASICALLY AT OR BELOW NORMAL.

BY 06Z THIS EVENING, DOLLY IS PROJECTED TO BE A DEPRESSION WITH
2.5+ PRECIPITABLE WATER STRETCHED ALONG THE RIO GRANDE.

THE TROPICAL TAP REMAINS ALONG THE RIO GRANDE THROUGH FRIDAY THEN
SHIFTS ACROSS MEXICO INTO THE PACIFIC SUNDAY.  HIGH PRESSURE ALOFT
WILL RETURN OVER THE WEEKEND AND REMAIN FOR THE FIRST HALF OF NEXT
WEEK. TEMPS WILL GRADUALLY REBOUND TO SUMMER TIME VALUES.

A WEAK EASTERLY WAVE IS STILL PROGGED TO MOVE ACROSS THE SOUTHERN
SLICE OF TEXAS. THIS COULD RESULT IN AFTERNOON SHOWERS ON THE
SEABREEZE BOUNDARY TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  76  95  74  98 /  90  30  10  -    0
AUSTIN BERGSTROM INTL AIRPORT  90  74  96  71  97 /  90  30  10  -    0
DEL RIO INTL AIRPORT           89  77  90  74  94 /  80  70  40  10  -
SAN ANTONIO INTL AIRPORT       85  75  93  74  95 /  90  40  10  -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
COUNTIES: DIMMIT...MAVERICK...ZAVALA.

&&

18/02
Hazardous weather outlook, Jul 24, 7:12 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 AM CDT THU JUL 24 2008

TXZ171>173-183>194-202>209-219>225-251215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
712 AM CDT THU JUL 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY
HEAVY RAIN CAN BE EXPECTED TODAY AND TONIGHT AS TROPICAL STORM
DOLLY CONTINUES TO MOVE NORTHWEST ACROSS SOUTH TEXAS. WIND GUSTS
NEAR 40 MPH ARE POSSIBLE WITH THE STRONGEST OF THESE STORMS. THERE
IS ALSO A SLIGHT RISK FOR TORNADOES ACROSS MUCH OF SOUTH CENTRAL
TEXAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH
HIGHER AMOUNTS OF 2 TO 5 INCHES EXPECTED ALONG THE MIDDLE RIO
GRANDE PLAINS...GENERALLY ALONG AND SOUTH OF A LINE FROM DEL RIO
TO PLEASANTON. FLOODING IS POSSIBLE ACROSS URBAN AREAS...LOW WATER
CROSSINGS...LOW LYING AREAS...AND OTHER FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ217-218-228-251215-
MAVERICK-ZAVALA-DIMMIT-
712 AM CDT THU JUL 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LOCALLY HEAVY
RAIN CAN BE EXPECTED TODAY AND TONIGHT AS TROPICAL STORM DOLLY CONTINUES
TO MOVE NORTHWEST ACROSS SOUTH TEXAS. WIND GUSTS NEAR 40 MPH ARE POSSIBLE
WITH THE STRONGEST OF THESE STORMS. THERE IS ALSO A SLIGHT RISK
FOR TORNADOES ACROSS MUCH OF SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS
OF 1 TO 3 INCHES ARE POSSIBLE...WITH HIGHER AMOUNTS OF 2 TO 5
INCHES EXPECTED ALONG THE MIDDLE RIO GRANDE PLAINS...GENERALLY
ALONG AND SOUTH OF A LINE FROM DEL RIO TO PLEASANTON. A FLASH
FLOOD WATCH IS IN EFFECT FOR MAVERICK...ZAVALA...AND DIMMIT
COUNTIES FROM NOON THURSDAY UNTIL 7 AM FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FLASH FLOOD WATCH IS IN EFFECT FOR MAVERICK...ZAVALA...AND
DIMMIT COUNTIES UNTIL 7 AM FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 24, 9:55 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 AM CDT THU JUL 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     2 S SAN ANTONIO         29.39N  98.48W
07/24/2008                   BEXAR              TX   LAW ENFORCEMENT

            TREES BLOWN DOWN AND ROOF DAMAGE

&&

EVENT NUMBER 00197

JPB
Local storm report, Jul 24, 9:59 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 AM CDT THU JUL 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 AM     TSTM WND DMG     4 SSE SAN ANTONIO       29.37N  98.45W
07/24/2008                   BEXAR              TX   EMERGENCY MNGR

            TREES DOWN AND ROOF DAMAGE

&&

EVENT NUMBER 00198

JPB
Local storm report, Jul 24, 10:00 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1000 AM CDT THU JUL 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0911 AM     TSTM WND DMG     4 SSE SAN ANTONIO       29.37N  98.45W
07/24/2008                   BEXAR              TX   EMERGENCY MNGR

            TREES DOWN AND ROOF DAMAGE

&&

CORRECTED EVENT TIME

EVENT NUMBER 00198

JPB
Special weather statement, Jul 24, 11:08 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 AM CDT THU JUL 24 2008

TXZ184>187-189>191-204>208-219>225-241700-
ATASCOSA-BANDERA-BEXAR-BLANCO-CALDWELL-COMAL-DEWITT-EDWARDS-FRIO-
GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-MEDINA-REAL-
WILSON-
1108 AM CDT THU JUL 24 2008

...SHOWERS AND THUNDERSTORMS WILL AFFECT ATASCOSA...BANDERA...
BEXAR...BLANCO...CALDWELL...COMAL...DEWITT...EDWARDS...FRIO...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
LAVACA...MEDINA...REAL AND WILSON COUNTIES...

AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
A LARGE AREA OF SHOWERS OR THUNDERSTORMS ACROSS SOUTH CENTRAL
TEXAS FROM HALLETTSVILLE TO BLANCO AND WEST TO SAN ANTONIO...
HONDO...BANDERA...AND LEAKEY.  MOVEMENT WAS NORTHWEST AND
WEST AT 25 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL BRING PERIODS OF VERY HEAVY
RAIN...WIND GUSTS NEAR 40 MPH...AND OCCASIONAL LIGHTNING.
SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE TROPICAL
FUNNELS.  THE THUNDERSTORMS ALONG AND EAST OF INTERSTATE 37 HAVE
SHOWN THE BEST POTENTIAL FOR PRODUCING FUNNEL CLOUDS.

LOCALLY HEAVY RAINS WILL CAUSE SOME BRIEF FLOODING ON LOW
LYING STREETS AND ROADS.
Local storm report, Jul 24, 12:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT THU JUL 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     1 WSW LIVE OAK          29.55N  98.35W
07/24/2008                   BEXAR              TX   NWS EMPLOYEE

            TREE DAMAGE AND FENCES DOWN

&&

EVENT NUMBER 00199

JPB
Local storm report, Jul 24, 12:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 PM CDT THU JUL 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     1 NNW WINDCREST         29.53N  98.39W
07/24/2008                   BEXAR              TX   NWS EMPLOYEE

            TREE DAMAGE

&&

EVENT NUMBER 00200

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:55 AM CDTFlash Flood WatchEWXDimmit, Kinney, Maverick, Val Verde, Zavala27 hr
Jul 24, 7:41 AM CDTAreal Flood AdvisoryEWXAtascosa2 hr
Jul 24, 9:52 AM CDTTornado WarningEWXGonzales, Guadalupe, Karnes, Wilson20 min
Jul 24, 10:14 AM CDTTornado WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson46 min
Jul 24, 11:23 AM CDTTornado WarningEWXLavaca37 min
Jul 24, 11:31 AM CDTTornado WarningEWXGonzales, Guadalupe44 min
Jul 24, 12:28 PM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Blanco, Comal, Gillespie and 6 more3 hr
Jul 24, 12:41 PM CDTWind AdvisoryEWXDimmit, Frio, Maverick, Zavala5 hr
Jul 24, 12:46 PM CDTTornado WarningEWXBexar, Medina29 min
Jul 24, 1:04 PM CDTFlash Flood WarningEWXAtascosa3 hr
Jul 24, 1:09 PM CDTTornado WarningEWXBandera, Bexar, Kendall, Kerr, Medina36 min
Jul 24, 1:29 PM CDTTornado WarningEWXBexar21 min
Jul 24, 2:26 PM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Fayette, Lee, Llano, Travis and 1 more4 hr
Jul 24, 3:27 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Hays, Kendall, Kerr and 2 more3 hr
Jul 24, 3:39 PM CDTFlash Flood WarningEWXBexar, Comal3 hr
Jul 24, 4:03 PM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more117 min
Jul 24, 5:38 PM CDTTornado WarningEWXBexar, Guadalupe, Wilson37 min
Jul 24, 6:01 PM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe119 min
Jul 24, 6:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Hays, Kendall, Kerr and 1 more2 hr
Jul 24, 6:49 PM CDTAreal Flood AdvisoryEWXComal116 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.